# SDR MALA080052

- Difficulty date: March 31, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 26,659 hours, 29,194 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Seal
- Condition: Loose
- Location: Overheat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R TAILPIPE HOT INDICATION ON TAKEOFF CLIMB-OUT.  RESEALED DETECTOR IAW SAAB MM 26-00-00, ALL CKS GOOD.
